Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Mean values of subsolutions of elliptic and parabolic equations


Author: William P. Ziemer
Journal: Trans. Amer. Math. Soc. 279 (1983), 555-568
MSC: Primary 35D99; Secondary 35B99, 35J60, 35K55
MathSciNet review: 709568
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Integral averages of weak subsolutions (and supersolutions) in $ {R^n}$ of quasilinear elliptic and parabolic equations are investigated. The important feature is that these integral averages are defined in terms of measures that reflect interesting geometric phenomena. Harnack type inequalities are established in terms of these integral averages.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35D99, 35B99, 35J60, 35K55

Retrieve articles in all journals with MSC: 35D99, 35B99, 35J60, 35K55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0709568-3
PII: S 0002-9947(1983)0709568-3
Keywords: Lebesgue points, Harnack inequahties, Moser iteration
Article copyright: © Copyright 1983 American Mathematical Society